# SDR ERAA20140053

- Difficulty date: September 6, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 30,582 hours, 32,831 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Electrical Sys
- Part time: 30,582 hours, 32,831 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NUMBER 1 AC GEN LIGHT ILLUMINATED DURING TAKEOFF ROLL.  REPAIRED BROKEN WIRE TO 2421-CB5.  SYS TESTED GOOD IAW MM 24-21-01.  OK FOR SERVICE.
